# SDR 98ZZZX3472

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2724M
- Make and model: Cessna 421C
- Aircraft serial: 421C1238
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0613160
- Condition: Mismanufactured
- Location: Nlg
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSTALLED NEW NOSE TIRE.  UPON FIRST GEAR RETRACTION LOUD NOSE WAS HEARD.  GEAR CYCLED NORMALLY.  UPON INVESTIGATION, FOUND NOSE TIRE HITTING A FITTING ON FORWARD PRESSURE BULKHEAD.  IT WOULD ONLY HIT WHEN TIRE WAS SPINNING AT TAKEOFF SPEED.  NEW TIRE FIXED PROBLEM.
